Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Artificial boundary conditions for the linear advection diffusion equation

Author: Laurence Halpern
Journal: Math. Comp. 46 (1986), 425-438
MSC: Primary 76-08; Secondary 35K20
MathSciNet review: 829617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A family of artificial boundary conditions for the linear advection diffusion equation with small viscosity is developed. Well-posedness for the associated initial boundary value problem is analyzed. The error produced by truncating the domain is estimated. Numerical results are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76-08, 35K20

Retrieve articles in all journals with MSC: 76-08, 35K20

Additional Information

PII: S 0025-5718(1986)0829617-8
Article copyright: © Copyright 1986 American Mathematical Society